Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8782
Title: A smoothing SQP method for nonlinear programs with stability constraints arising from power systems
Authors: Tong, X
Qi, L 
Wu, SY
Wu, FF
Keywords: Convergence
Nonlinear programs
Power systems
Smoothing SQP method
Stability constraint
Issue Date: 2012
Source: Computational optimization and applications, 2012, v. 51, no. 1, p. 175-197 How to cite?
Journal: Computational Optimization and Applications 
Abstract: This paper investigates a new class of optimization problems arising from power systems, known as nonlinear programs with stability constraints (NPSC), which is an extension of ordinary nonlinear programs. Since the stability constraint is described generally by eigenvalues or norm of Jacobian matrices of systems, this results in the semismooth property of NPSC problems. The optimal conditions of both NPSC and its smoothing problem are studied. A smoothing SQP algorithm is proposed for solving such optimization problem. The global convergence of algorithm is established. A numerical example from optimal power flow (OPF) is done. The computational results show efficiency of the new model and algorithm.
URI: http://hdl.handle.net/10397/8782
ISSN: 0926-6003
DOI: 10.1007/s10589-010-9348-0
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Citations as of Jan 16, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Jan 15, 2017

Page view(s)

20
Last Week
0
Last month
Checked on Jan 15, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.